Title: A new asymptotic stability criterion for non-linear time-variant differential equations
Authors: Aeyels, Dirk ×
Peuteman, Joan #
Issue Date: 1998
Publisher: Institute of Electrical and Electronics Engineers
Series Title: IEEE Transactions on Automatic Control vol:43 issue:7 pages:968-971
ISSN: 0018-9286
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science